# SDR ASAA0310248

- Difficulty date: March 27, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Chafed
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND NR 2 ENGINE COWL FRAME AT NACELLE STATION 153 CHAFED.  FABRICATED AND INSTALLED REPAIR PER SRM.  (M)
